# SDR ANCF200800008

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 61,036 hours, 25,564 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP LEVER UP, FLAP POINTERS UP, EICAS MSG LE SLAT ASYM, LEADING EDGE LIGHT ON DURING CLIMB, RUDDER TRIM 3-4 UNITS TO THE RIGHT TO CENTER COLUMN.  FIM PROCEDURE 27-81-00 FIG 105 WAS ACCOMPLISHED.  IN ACCORDANCE AMM 27-51-01/201 FLAP SLAT ELECTRONIC UNIT NR 1 AND NR 3 WERE REPLACED, OPERATIONAL TEST SATISFACTORY. AS PER FIM27-81-00 FIG.105 SHEET 1 BLOCK 1 AND 40 WAS PERFORMED AND FIM 27-51-0. IAW AMM 27-81-41 AT SLAT LOSS SW LEVER ARM WAS REPLACED, IAW AMM 27-81-41. TEST WAS PERFORMED AND THE SYSTEM IS OK.
